# SDR SA07070

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: E

## Discrepancy

SAN FLT 883  EN-ROUTE LAS TO SAN - CREW SHUT DOWN THE NUMBER TWO ENGINE AFTER A REPORT FROM ANOTHER FLIGHT ABOUT A TRAIL OF SMOKE COMING FROM THE ENGINE.  THE ENGINE HAD ALSO JUST BEGUN TO HAVE HIGH LEVELS OF VIBRATION.  MAINTENANCE ACTION PENDING (OPEN).
